# SDR AALA202112220351

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 23,932 hours, 9,473 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED ELECTRONIC CENTRALIZED AIRCRAFT MONITOR ALARM FOR LAVATORY SMOKE. 1 HOUR 10 MINUTES INTO FLIGHT SELF CLEARED AND UNABLE TO RECALL SMOKE DETECTOR 3L LAVATORY (E) SIGNALED. PASSENGER EXITED IMMEDIATELY WITH NO SMOKE OR NO SMELL NOTED BY FLIGHT ATTENDANTS. WASTE BIN INSPECTED WITH NO EVIDENCE. ACCOMPLISHED CABIN INTERCOMMUNICATION DATA SYSTEM SMOKE TEST FOR ALL THE LAVATORY'S. TEST IS GOOD.
